Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 36, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 3, 2011, 8:06 PM CDT for Cullman County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 8:06 PM CDT (01:06 UTC)
- Expired
- Jul 3, 2011, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 87 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3800 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WGUS54 KHUN 040106
FFWHUN
ALC043-040400-
/O.NEW.KHUN.FF.W.0036.110704T0106Z-110704T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
806 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 1100 PM CDT
* AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WESTERN AND SOUTHERN CULLMAN COUNTY. RADAR ESTIMATES OF TWO TO
THREE INCHES OF RAIN HAS FALLEN IN THIS AREA OVER THE PAST TWO
HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
OF SOUTHWESTERN CULLMAN COUNTY...INCLUDING THE TOWNS OF
ARKADELPHIA...BLACK BOTTOM...BREMEN...COLONY...CRANE
HILL...LOGAN AND WILBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS UP TO HALF AN INCH ARE POSSIBLE IN THE
SOUTHERN AND WESTERN PORTIONS OF CULLMAN COUNTY THROUGH 9 PM CDT.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3388 8701 3388 8708 3390 8710 3392 8709
3394 8712 3421 8711 3413 8693 3394 8683
3393 8686 3393 8687 3391 8689 3391 8691
3388 8692 3386 8694 3385 8698
$$
CA2 follow-up statements
142
WGUS74 KHUN 040300
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1000 PM CDT SUN JUL 3 2011
ALC043-040400-
/O.CON.KHUN.FF.W.0036.000000T0000Z-110704T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULLMAN AL-
1000 PM CDT SUN JUL 3 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CULLMAN
COUNTY UNTIL 1100 PM CDT...
AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHWESTERN PORTIONS
OF CULLMAN COUNTY. IN ADDITION TO THE HEAVY RAINFALL EARLIER THIS
EVENING...ADDITIONAL RAINFALL AMOUNTS UP TO THREE QUARTERS OF AN
INCH WILL BE POSSIBLE THROUGH 11 PM CDT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. FLASH IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CULLMAN COUNTY...INCLUDING THE TOWNS OF
ARKADELPHIA...BLACK BOTTOM...BREMEN...COLONY...CRANE HILL...LOGAN
AND WILBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL DEVELOPING OVER SOUTHWESTERN CULLMAN COUNTY WILL
AGGRAVATE ANY REMAINING OR RECEEDING FLOOD WATERS FROM EARLIER THIS
EVENING...LIKELY ADDING TO THE FLASH FLOOD THREAT. AS A RESULT...THE
FLASH FLOOD WARNING WILL REMAIN IN EFFECT THROUGH 1100 PM CDT
TONIGHT.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3388 8701 3388 8708 3390 8710 3392 8709
3394 8712 3421 8711 3413 8693 3394 8683
3393 8686 3393 8687 3391 8689 3391 8691
3388 8692 3386 8694 3385 8698
$$
CA434
WGUS74 KHUN 040351
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1051 PM CDT SUN JUL 3 2011
ALC043-040406-
/O.EXP.KHUN.FF.W.0036.000000T0000Z-110704T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULLMAN AL-
1051 PM CDT SUN JUL 3 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
CULLMAN COUNTY WILL BE ALLOWED TO EXPIRE AT 1100 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER SOUTHWESTERN CULLMAN
COUNTY. STREAMS AND CREEKS HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3388 8701 3388 8708 3390 8710 3392 8709
3394 8712 3421 8711 3413 8693 3394 8683
3393 8686 3393 8687 3391 8689 3391 8691
3388 8692 3386 8694 3385 8698
$$
CAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 7:08 PM CDT, 58 minutes earlier.
Area forecast discussion, Jul 3, 7:08 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 708 PM CDT SUN JUL 3 2011 .UPDATE... UPDATE FOR 04/00Z AVIATION FORECAST. && .AVIATION... VFR CONDITIONS WILL CONTINUE THRU THE MAJORITY OF THE FORECAST PERIOD AT BOTH MSL/HSV...ALTHOUGH GENERALLY CLEAR SKIES AND LIGHT/VRBL WINDS WILL ONCE AGAIN SUPPORT THE DEVELOPMENT OF LIGHT BR NEAR MSL DURING THE EARLY MORNING HOURS. WILL INCLUDE TEMPO GROUP FOR MVFR VSBY /5SM BR/ AT MSL FROM 04/08-12Z. THE AREAL COVERAGE OF AFTERNOON SHRA/TSRA WILL BE HIGHER TOMORROW AS COMPARED TO PREVIOUS DAYS...WITH THE UPPER-LEVEL RIDGE DIMINISHING AND A WEAK SURFACE TROUGH LIFTING NORTHWARD OVER THE REGION. HAVE INCLUDED VCTS/CB BEGINNING AT 04/16Z FOR BOTH TERMINALS...ALTHOUGH TSRA PROBS MAY BE SLIGHTLY HIGHER AT HSV. ANY STORM THAT IMPACTS A TERMINAL WILL BE CAPABLE OF PRODUCING GUSTY SURFACE WINDS AND A BRIEF PERIOD OF MVFR CIG/VSBY...WITH PREVAILING WINDS OUTSIDE OF CONVECTION FROM THE SSW AT 5-10 KNOTS. 70/DD && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN JUL 3 2011/ UNDER THE CONTINUED INFLUENCE OF A MID LEVEL RIDGE...TYPICAL SUMMERTIME AFTERNOON CONVECTION HAS DEVELOPED AGAIN ALONG A WEAK CONVERGENCE ZONE SE OF THE AREA. IN ADDITION...CONVECTION HAS BEGUN TO FIRE ALONG A DEVELOPING FRONTAL BOUNDARY FROM SOUTHERN PA TO SW MO. CLOSER TO HOME...IT HAS BEEN A HOT BUT NICE AFTERNOON WITH TEMPERATURES SLOWLY CLIMBING INTO THE MID 90S. FOR TOMORROW...FOR MUCH OF THE DAY HOT AND DRY WEATHER WILL PREVAIL. BUT TWO AREAS OF PRECIPITATION WILL ENCROACH UPON THE CWA LATER IN THE EVENING. THE ZONE OF CONVERGENCE TO OUR SE WILL SPARK A REPEAT OF THE LATE AFTERNOON CONVECTION BUT WILL SLIDE SLIGHTLY WESTWARD AS HAS BEEN THE TREND THE PAST COUPLE OF DAYS. THE WEAK FRONT TO OUR NORTH WILL SLOWLY SAG SOUTH AND REACH THE CWA BTWN 00Z AND 06Z TOMORROW EVENING. THE NAM PROPOSES A SLIGHTLY FASTER SOLN WHILE THE GFS DELAYS THE ARRIVAL OF THE FRONT UNTIL LATER ON TUESDAY AND KEEPS A DRIER COLUMN MONDAY EVENING OVER THE TN VALLEY. WHILE THE ECMWF AGREES WITH THE NAM...THE GFS HAS HAD A BETTER HANDLE ON DEVELOPMENT TODAY AND THE LACK OF UPPER LEVEL SUPPORT TO MOVE THE FRONT MAKES THE SLOWER SOLN PLAUSIBLE. HAVE THEREFORE GONE WITH A COMPROMISE FOR A 30-40 POP. ANY STORMS THAT DO DEVELOP TOMORROW DO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...BUT THINK CHANCES ARE LOW AT THIS POINT. BUFR SOUNDINGS POINT TO MICROBURST POTENTIAL AROUND THE 00Z TIMEFRAME WITH 1000-2000 J/KG CAPE VALUES (SOME OUTPUT INDICATES HIGHER VALUES BUT THINK THAT CONVECTIVE FEEDBACK HAS MODIFIED LOW LEVEL MOISTURE UNREALISTICLY) AND A CLASSIC INVERTED V TYPE SOUNDING. AFTER THE FRONT PUSHES INTO THE AREA ON TUESDAY...IT WILL STALL OUT IN THE SOUTHEAST AND PROVIDE SURFACE CONVERGENCE TO SPARK REPEATED AFTERNOON CONVECTION. THIS SUMMERTIME PATTERN WILL CONTINUE UNTIL ANOTHER FRONTAL BOUNDARY ROUNDS THE RIDGE LATE IN THE WEEK. REPEATED ROUNDS OF STORMS ASSOCIATED WITH PWAT VALUES FROM 1.5 TO 2+ INCHES COULD CAUSE HYDROLOGY CONCERNS FOR LATER IN THE WEEK IF THEY MATERIALIZE. OTHERWISE...HIGH TEMPERATURES WILL PERSIST IN THE 90S AND HEAT INDEX VALUES WILL CONTINUE TO TOP OUT AROUND 100 DEGREES IN THE WESTERN CWA. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AVIATION...70/DD PREV DISCUSSION...CCC
Hazardous weather outlook, Jul 3, 1:10 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 110 PM CDT SUN JUL 3 2011 ALZ001>010-016-TNZ076-096-097-041015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 110 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS MAY DEVELOP IN NORTHEASTERN ALABAMA AND THE PLATEAU IN TENNESSEE THIS AFTERNOON INTO THE EARLY EVENING. HOWEVER...SEVERE WEATHER IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... HEAT INDICES MAY REACH OR EXCEED 100 DEGREES ON MONDAY...SO THOSE INVOLVED IN OUTDOOR ACTIVITIES SHOULD TAKE THE NECESSARY PRECAUTIONS. MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON MONDAY INTO TUESDAY AS A WEAK COLD FRONT MOVES INTO THE REGION. SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. A SERIES OF UPPER LEVEL DISTURBANCES AND ANOTHER FRONT LATER IN THE WEEK WILL KEEP CHANCES OF THUNDERSTORMS IN THE FORECAST THROUGH THE REMAINDER OF THE PERIOD. AS IS TYPICAL FOR THIS TIME OF YEAR...THE THREAT FOR STRONG TO DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. KDW
In the hours before
Special weather statement, Jul 3, 6:47 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
647 PM CDT SUN JUL 3 2011
ALZ016-040015-
CULLMAN-
647 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 715 PM
CDT...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARKADELPHIA...OR 10 MILES NORTHEAST OF
SUMITON...MOVING NORTHWEST AT 5 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURN.
QUICK RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3388 8701 3388 8708 3390 8710 3392 8709
3393 8711 3394 8711 3401 8694 3393 8688
3391 8692 3388 8692 3386 8693 3386 8698
TIME...MOT...LOC 2347Z 124DEG 3KT 3389 8697
CASpecial weather statement, Jul 3, 7:05 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT SUN JUL 3 2011
ALZ016-040030-
CULLMAN-
705 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 730 PM
CDT...
AT 704 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR WILBURN...OR 13 MILES NORTHEAST OF JASPER...MOVING EAST AT 5
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR ARKADELPHIA...
MOVING NORTHWEST AT 5 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURN...BREMEN...AND ARKADELPHIA.
RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3388 8701 3388 8708 3390 8710 3392 8709
3394 8712 3411 8712 3414 8707 3395 8682
3393 8686 3393 8687 3391 8689 3391 8691
3388 8692 3386 8694 3386 8698
TIME...MOT...LOC 0004Z 248DEG 4KT 3398 8711
CALocal storm report, Jul 3, 7:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
739 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL CRANE HILL 34.09N 87.06W
07/03/2011 E0.88 INCH CULLMAN AL TRAINED SPOTTER
NICKEL-SIZE HAIL AND LARGE TREE LIMBS BEING BLOWN AROUND
BY ESTIMATED 50-60 MPH WINDS.
&&
DDLocal storm report, Jul 3, 7:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
752 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 4 SSW CRANE HILL 34.04N 87.09W
07/03/2011 M1.00 INCH CULLMAN AL TRAINED SPOTTER
QUARTER-SIZE HAIL REPORTED AT BIG RIDGE ON SMITH LAKE.
&&
DDSpecial weather statement, Jul 3, 7:59 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
759 PM CDT SUN JUL 3 2011
ALZ016-040145-
CULLMAN-
759 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 845 PM
CDT...
AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANE HILL...OR 13 MILES SOUTHWEST OF
CULLMAN...MOVING NORTHEAST AT 5 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LOGAN.
BALDWIN...GOOD HOPE.
QUICK RAINFALL AMOUNTS OF THREE QUARTERS OF AN INCH WITHIN HALF AN
HOUR ARE POSSIBLE WITH THIS STORM...WHICH MAY LEAD TO RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3402 8712 3430 8712 3431 8711 3432 8710
3409 8673 3394 8700
TIME...MOT...LOC 0057Z 219DEG 5KT 3407 8703
CAThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:05 PM CDT | Special Weather Statement | HUN | Cullman | 25 min |
| Jul 3, 7:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 34 min |
| Jul 3, 7:59 PM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | HUN | Cullman | 28 min |
| Jul 4, 3:01 PM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Jul 4, 3:26 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 34 min |
| Jul 4, 3:46 PM CDT | Special Weather Statement | HUN | Limestone | 29 min |
| Jul 4, 3:53 PM CDT | Special Weather Statement | HUN | Colbert | 52 min |
| Jul 4, 4:09 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Jul 4, 4:15 PM CDT | Special Weather Statement | HUN | Limestone | 30 min |
| Jul 4, 4:22 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 23 min |
| Jul 4, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 47 min |
| Jul 4, 4:43 PM CDT | Special Weather Statement | HUN | Lawrence | 32 min |
| Jul 4, 4:50 PM CDT | Special Weather Statement | HUN | DeKalb | 25 min |
| Jul 4, 4:52 PM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Jul 4, 5:05 PM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Jul 4, 5:08 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 22 min |
| Jul 4, 5:24 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 36 min |
| Jul 4, 5:42 PM CDT | Special Weather Statement | HUN | DeKalb | 33 min |
| Jul 4, 5:46 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Jul 4, 6:03 PM CDT | Special Weather Statement | HUN | Marshall | 27 min |
| Jul 4, 6:04 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 26 min |
| Jul 4, 6:27 PM CDT | Special Weather Statement | HUN | Marshall | 33 min |
| Jul 4, 6:30 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.